# SDR AU000162

- Difficulty date: February 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1266
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO DOOR OUTER FRAME CRACKED IN FIVE PLACES ON THE LOWERFORWARD CORNER. FOUND DURING EDDY CURRENT INSPECTION.
